Publications with A. Villaveces

All publications by Andrés Villaveces and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:635 Shelah, S., & Villaveces, A. (1999). Toward categoricity for classes with no maximal models. Ann. Pure Appl. Logic, 97(1-3), 1–25. arXiv: math/9707227 DOI: 10.1016/S0168-0072(98)00015-3 MR: 1682066
Sh:648 Shelah, S., & Villaveces, A. The Hart-Shelah example, in strong logics. arXiv: math/0404258
Sh:1179 Shelah, S., & Villaveces, A. Infinitary logics and A.E.C.
Sh:1184 Shelah, S., & Villaveces, A. Infinitary logic and aec’s.